On Equicontinuous Families of Mappings Without Values in Variable Sets
AbstractThe present paper is devoted to the study of the classes of mappings with unbounded characteristics of quasiconformality. We prove sufficient conditions for the equicontinuity of the families of these mappings that do not take values from a set E provided that a real-valued characteristic c(E) of these mappings has a lower bound of the form c(E) ≥ \( \delta \) , \( \delta \) \( \epsilon \) ℝ.
How to Cite
Sevost’yanovE. A. “On Equicontinuous Families of Mappings Without Values in Variable Sets”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 3, Mar. 2014, pp. 361–370, http://umj.imath.kiev.ua/index.php/umj/article/view/2138.